Deep search:Searching for "Algebra of generalized solution" in 'KEYWORDGot 1 item.
index Title
1Generalized solutions to the Benjamin-Ono equations in sense of Colombeau
Author(s):JIN Xiao-gang, YANG Jian-gang, LIN...  Clicked:5435  Download:2425  Cited:0  <Full Text>
Journal of Zhejiang University Science  2004 Vol.5 No.11 P.1466-1470  DOI:10.1631/jzus.2004.1466
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE